# SDR SWAA2022011760985

- Difficulty date: January 12, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 77,113 hours, 45,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Stuck
- Location: Fwd Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT FWD GIRT BAR LATCH IS STICKY AND DOESNT STAY UP ; / [01] LUBRICATED LATCH; OPS CHECK PER AMM 28-66-02. OPS CHECK GOOD AT THIS TIME
